# SDR HYIA20150529001

- Difficulty date: May 25, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N409BK
- Make and model: Cessna 402C
- Aircraft serial: 402C0651
- Aircraft time: 23,778 hours, 12,496 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transistor
- Part number: 2N3055
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SMOKE COMING FROM PANEL LIGHT RESISTOR.  R & R THE DIMMER ASSEMBLY FOR INSTRUMENT LIGHTS.  REPLACED Q7 TRANSISTOR FOR DIMMER SWITCH IAW MM 33-10-105 & WDM 33-10-00.
